# SDR 96ZZZX5497

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 2816003
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting
- Condition: Shorting
- Location: Cockpit Overhead
- Part time: 5,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT BY PILOT THAT OVERHEAD LIGHT INOP.  REPAIR/SIGN OFF - BY MECHANIC STATED 'DID NOT HAVE SWITCH TURNED ON.  WORKS FINE'.  AFTER SEEING THIS AND BEING FAMILIAR WITH CESSNA SEB 92-33, REV 2, TOOK ANOTHER LOOK AT OVERHEAD PANEL AND FOUND THAT YOU HAD TO HIT THE PANEL TO GET THE LIGHT TO COME ON AND THE RHEOSTAT ASSY WAS ROTATING FREELY EXCEPT FOR THE TANGLED WIRES.
